# SDR DALA2020112303825

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BUSHING ELEVATOR HINGE FITTING 5 LT ELEVATOR ON LT HORIZONTAL STABILIZER 2 EA.  CORRECTIVE ACTION: COMPLIED WITH ER/A 00-537985.  OK FOR SERVICE.
